# SDR ABXA010518

- Difficulty date: September 26, 2001
- Submitted: October 3, 2001
- Operation: Air carrier
- Aircraft: N812AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46126
- Aircraft time: 56,256 hours, 24,551 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Part number: AR2529B1
- Condition: Lack Of Lube
- Location: Cockpit Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE COCKPIT DOOR STUCK INTERMITTENTLY AND WOULD NOT OPEN. MAINTENANCE INSPECTED AND LUBRICATED THE LOCK. OPERATIONAL CHECKS WERE COMPLETED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
